Revista de la
Unión Matemática Argentina
A convergence theorem for approximating minimization and fixed point problems for non-self mappings in Hadamard spaces
Kazeem Olalekan Aremu, Chinedu Izuchukwu, Olawale Kazeem Oyewole, and Oluwatosin Temitope Mewomo
Volume 62, no. 2 (2021), pp. 305–325

Download PDF


We propose a modified Halpern-type algorithm involving a Lipschitz hemicontractive non-self mapping and the resolvent of a convex function in a Hadamard space. We obtain a strong convergence of the proposed algorithm to a minimizer of a convex function which is also a fixed point of a Lipschitz hemicontractive non-self mapping. Furthermore, we give a numerical example to illustrate and support our method. Our proposed method improves and extends some recent works in the literature.